# SDR AALA202210067912

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A300*
- Aircraft serial: 1319
- Aircraft time: 53,015 hours, 36,483 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6172
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 21,859 hours, 8,430 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT, FLIGHT ATTENDANTS REPORTED BURNING RUBBER SMELL LOCALIZED IN BACK. CREW ACCOMPLISHED SMOKE/ FUMES CHECKLIST. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU WHICH WAS FOUND TO BE LEAKING OIL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
